# SDR C2XA06IA104

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 14,139 hours, 10,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAXI CREW REPORTED BRAKES ON LT SIDE WERE SQUEALING AND VIBRATING WHILE TAXIING.  MX INSPECTED ACFT, PERFORMED OPS CHECKS BRAKE SYS IAW EMB-145 AMM 32-41-00 NO DEFECTS NOTED, AND ACFT RETURNED TO SERVICE.  ACFT CONTINUED TO MAF WHERE ON LANDING NR 1 BRAKE LOCKED BLOWING TIRE, AND CAUSING ACFT TO SWERVE.  MX R & R NR 1 & NR 2 MAIN WHEEL ASSY'S, NR 1 & NR 2 BRAKE ASSY'S, BRAKE CONTROL UNIT, AND OUTBOARD BRAKE CONTROL VALVE.  OPS CHECKS, NO DEFECT, ACFT RETURNED TO SERVICE.  [07-13-07]  ON 07/03/06 THE MAINTENANCE FOUND THE NR 1 & 2 WHEEL SPEED TRANSDUCER CONNECTORS TO BE CROSSED. MX CORRECTED THE ROUTING, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
